Alert archive / Pennsylvania / Areal Flood Warnings in 2011

Areal Flood Warning 106, NWS Philadelphia/Mount Holly

September 28, 2011Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 28, 2011, 8:38 PM EDT for Montgomery County, Pennsylvania. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2011, 8:38 PM EDT (00:38 UTC)
Expired
Sep 29, 2011, 4:08 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1614 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1614 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WGUS41 KPHI 290038
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 PM EDT WED SEP 28 2011

PAC091-290845-
/O.NEW.KPHI.FA.W.0106.110929T0038Z-110929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
838 PM EDT WED SEP 28 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  NORTHERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 445 AM EDT THURSDAY

* AT 838 PM EDT...THE WATER LEVEL ON THE WEST BRANCH PERKIOMEN   
  CREEK WAS 5.3 FEET. FLOOD STAGE IS 5 FEET. THE CREEK IS EXPECTED   
  TO REMAIN ABOVE FLOOD STAGE FOR THE REMAINDER OF THE EVENING HOURS.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

LAT...LON 4031 7564 4044 7554 4037 7540 4022 7516
      4021 7559 4023 7561 4023 7562 4026 7566
      4025 7569 4026 7569

$$

HAYES
1 follow-up statement
020 
WGUS81 KPHI 290808
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT THU SEP 29 2011

PAC091-290817-
/O.CAN.KPHI.FA.W.0106.000000T0000Z-110929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
408 AM EDT THU SEP 29 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN NORTHERN
MONTGOMERY COUNTY...

THE HEAVY RAINS HAVE MOVED OUT OF THE AREA WITH STREAM LEVELS 
CONTINUING TO FALL.

LAT...LON 4031 7564 4044 7554 4037 7540 4022 7516
      4021 7559 4023 7561 4023 7562 4026 7566
      4025 7569 4026 7569

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 28, 7:50 PM EDT, 48 minutes earlier.

Area forecast discussion, Sep 28, 7:50 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT WED SEP 28 2011

.SYNOPSIS...
A UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE MOVING ACROSS THE
GREAT LAKES AND THE NORTHEAST UNITED STATES THROUGH THE REMAINDER OF
THIS WEEK INTO THE WEEKEND. THIS FEATURE WILL BRING THE BEST CHANCE
OF RAINFALL IN THE SHORT TERM. A DRYING TREND IS LIKELY BY MONDAY
BEFORE A DRY FRONTAL PASSAGE TUESDAY INTO WEDNESDAY. TEMPERATURES
WILL START OFF WARM BEFORE COOLING OFF A BIT BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LATEST RADAR TRENDS SHOW THAT PRECIP IS CONFINED TO NERN PA.
HOWEVER, THERE IS SOME MORE ACTIVITY DEVELOPING IN MD. HAVE
DECREASED POPS IN THE NEAR TERM FROM PHL S AND E AND WILL SEE HOW
THINGS DEVELOP LATER ON, BUT STILL THINK THERE WILL BE SOME SHOWERS
OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY WILL BE MOSTLY LIKE TODAY. SKIES WILL BE MOSTLY CLOUDY
AND THERE WILL CONTINUE TO BE SCATTERED SHOWERS/TSTMS. THE
POTENTIAL FOR HEAVY RAINS CONTINUES...SO THE FLASH FLOOD WATCH WAS
CONTINUED INTO THURSDAY. IT WILL REMAIN MILD...BUT A FRONT WILL
CROSS THE AREA LATE. DRIER AIR WILL BEGIN TO ARRIVE BEHIND THE
FRONT. MAV MOS TEMPERATURES AND DEW POINTS WERE USED FOR THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE MAIN FEATURE OF INTEREST WILL BE A VERY SLOW MOVING UPPER LEVEL
SYSTEM WHICH WILL PASS THROUGH THE REGION FRIDAY INTO THE WEEKEND.
THIS UPPER LEVEL SYSTEM COULD PROVIDE THE LIFT NEEDED FOR AN
INCREASE IN CLOUDS AND SOME LIGHT SHOWERS EACH DAY THROUGH SUNDAY,
AND HAVE ADDED LOW CHANCE POPS. WINDS WILL ALSO INCREASE FOR THE
WEEKEND. THINK THE 00Z ECMWF RUN WAS TO SLOW MOVING THE LOW OUT ON
SUNDAY AND LIKE THE GFS IDEA THAT CLEARING CONDITIONS OCCUR BY
MONDAY. TEMPERATURES WILL BE SEASONABLY COOL WITH THE UPPER LOW AND
FEEL SOME OF THE MOS/MEX GUIDANCE MAY BE HIGH IN SPOTS SO WENT A
LITTLE COOLER FOR SOME PERIODS THIS WEEKEND. EVEN THOUGH WE HAVE A
FRONTAL PASSAGE CURRENTLY SLATED FOR TUESDAY NIGHT THINK MOISTURE
ADVECTION WILL BE LIMITED WITH HIGH PRESSURE ALOFT NEARBY, KEEPING
FORECAST DRY. SOME GUIDANCE SUGGESTS THIS COULD BE A BACKDOOR
FRONTAL SYSTEM AND BRING ANOTHER BLAST OF FALL AIR, PLENTY OF TIME
TO EVALUATE THIS POTENTIAL STILL.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
EXPECT MVFR/IFR CONDS FOR THE MOST PART AND EVEN SOME LOCAL LIFR
PSBL. HOWEVER, BASED ON LATEST RADAR TRENDS HAVE TAKEN OUT PRECIP
FOR ALL SITES EXCEPT KABE. GRADUAL IMPROVEMENT AFTER DAYBREAK AND VFR
MAY ARRIVE LATER THU BEHIND A COLD FRONT WHICH WILL CROSS THE AREA
DURING THE AFTERNOON. LOW CONFID TAFS.

OUTLOOK...
SHOWERS AND A FEW STORMS ARE LIKELY THURSDAY WHICH WILL PROVIDE
PATCHY MVFR CONDITIONS...WITH MORE SCATTERED SHOWERS THROUGH THE
WEEKEND. WINDS ARE EXPECTED TO INCREASE INTO THE WEEKEND WITH THE
LOW PRESSURE SYSTEM AS WELL. BY EARLY NEXT WEEK CLOUDS SHOULD
DECREASE WITH VFR EXPECTED AND LIGHTER WINDS.

&&

.MARINE...
STEADY CONDITIONS ON THE WATERS WITH AN ONSHORE WIND ON THE OCEAN
AND AN 'UP THE BAY' WIND ON DELAWARE BAY. SPEEDS HAVE BEEN MOSTLY
AROUND 10 KNOTS WITH 15 KNOTS AT THE ELEVATED PLATFORMS. THESE
CONDITIONS WILL CONTINUE TONIGHT. WINDS WILL VEER TO TO SRLY BY
THU MORNING AND CONTINUE TO VEER TO SWRLY BY THU AFTERNOON ON THE
WATERS. SCA FLAGS ARE NOT EXPECTED IN THE SHORT TERM. SCATTERED
SHOWERS/TSTMS WITH LOCALLY HIGHER WINDS AND WAVES EXPECTED.

OUTLOOK...
FOR FRIDAY THROUGH SUNDAY WEST WINDS WILL INCREASE, HOWEVER WITH
A OFFSHORE FLOW STILL EXPECT 3-4 FT SEAS. THE WINDS MAY INCREASE
THIS WEEKEND AND CURRENT FORECASTS INDICATE 25-30 KT WINDS WHICH
MEETS SMALL CRAFT ADVISORY CRITERIA. CONCERNED THAT GUSTS MAY
TREND HIGHER INTO GALE WARNING CONDITIONS, LOW CONFIDENCE AT THIS
TIME OF GALE CONDITIONS.

&&

.HYDROLOGY...
THE POTENTIAL FOR ISOLATED TO SCATTERED CONVECTION WITH HEAVY
RAINS WILL CONTINUE THROUGH THURSDAY. THE GROUND REMAINS WET FROM
THE EXCESSIVE RAINS OF THE PAST MONTH. THE FLASH FLOOD WATCH WILL
CONTINUE INTO THURSDAY. IT WILL BE EXPANDED ACROSS PARTS OF NRN NJ
TO COVER AREAS THAT STILL HAVE LOW FFG. FFA HAS ALREADY BEEN
ISSUED.

&&

.TIDES/COASTAL FLOODING...
MINOR TIDAL FLOODING OCCURRED EARLIER TODAY ALONG THE OCEAN AND
CLOSE TO MINOR TIDAL FLOODING ALONG THE TIDAL DELAWARE RIVER. THE
NEXT TIDE CYCLE IS THE LOWER OF THE TWO DAILY TIDES...SO THE
LEVELS WILL LIKELY BE LOWER. THE ONSHORE FLOW WILL CONTRIBUTE TO
HIGHER LEVELS ALONG WITH THE FACT THAT WE ARE IN A PERIGEAN SPRING
TIDE SITUATION. WE WILL ISSUE A CF.S FOR THE OCEAN FOR THE NEXT
HIGH TIDE (TONIGHT) SINCE LEVELS ILL ONLY APPROACH MINOR TIDAL
FLOODING LEVELS. THE CF.S FOR THE RIVER WILL BE TAKEN DOWN BY 6PM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ054-055-
     060>062-067>071.
NJ...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ001-
     007>010.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...NIERENBERG/O'HARA
SHORT TERM...O'HARA
LONG TERM...99
AVIATION...NIERENBERG/O'HARA/GAINES
MARINE...NIERENBERG/O'HARA/GAINES
HYDROLOGY...O'HARA
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Sep 28, 3:45 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT WED SEP 28 2011

NJZ001-007>010-PAZ054-055-060>062-067>069-291945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
345 PM EDT WED SEP 28 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-NJZ015-291945-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MERCER-
345 PM EDT WED SEP 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
CENTRAL NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY
HEAVY RAIN THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND
MAY ALSO PRODUCE LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ012>014-016>027-291945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
345 PM EDT WED SEP 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY
HEAVY RAIN THROUGH TONIGHT.

SPOTTY MINOR TIDAL FLOODING MAY OCCUR ALONG THE OCEAN FRONT AND
ADJACENT BACK BAYS DURING THIS EVENINGS HIGH TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES
THURSDAY AND FRIDAY ALONG THE OCEAN FRONT AND THE ADJACENT BACK
BAYS.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND
MAY ALSO PRODUCE LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ070-071-291945-
DELAWARE-PHILADELPHIA-
345 PM EDT WED SEP 28 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SPOTTY MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE
THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES THURSDAY
AND FRIDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND MAY
ALSO PRODUCE LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-291945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EDT WED SEP 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME...BUT ISOLATED
THUNDERSTORMS AND PATCHY FOG TONIGHT MAY LOCALLY REDUCE
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE IN THE TIME FRAME
FROM SATURDAY AFTERNOON INTO MONDAY MORNING...AND THERE IS A SMALL
CHANCE THAT A GALE WARNING WILL BE NEEDED SATURDAY NIGHT INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 28, 5:02 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT WED SEP 28 2011

PAZ060-061-067-068-282200-
BERKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
502 PM EDT WED SEP 28 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS...CHESTER...LEHIGH AND
MONTGOMERY COUNTIES...

AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS 12 MILES SOUTHEAST OF
READING...MOVING NORTH AT 15 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR AMITY GARDENS...BIRDSBORO AROUND 515 PM...ST. LAWRENCE...
REIFFTON AROUND 530 PM...FLEETWOOD...LAURELDALE AROUND 545
PM...LYONS AND KUTZTOWN AROUND 600 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE
THUNDERSTORMS.

LAT...LON 4064 7600 4074 7578 4079 7563 4074 7561
      4072 7556 4003 7550 4002 7595 4011 7595
      4014 7590 4019 7598 4059 7603

HAYES
Special weather statement, Sep 28, 5:12 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT WED SEP 28 2011

PAZ060-061-068-282215-
BERKS PA-LEHIGH PA-MONTGOMERY PA-
512 PM EDT WED SEP 28 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS...LEHIGH AND MONTGOMERY
COUNTIES...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF READING...MOVING NORTH AT 20
MPH. THE THUNDERSTORM WILL BE NEAR BALLY AROUND 530 PM...LYONS...
FLEETWOOD AROUND 545 PM...TOPTON...KUTZTOWN AROUND 600 PM...
CLAUSSVILLE AND SCHNECKSVILLE AROUND 615 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4065 7590 4069 7558 4024 7558 4024 7565
      4026 7567 4025 7570 4023 7573 4022 7581

HAYES
Special weather statement, Sep 28, 5:29 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT WED SEP 28 2011

PAZ054-282230-
CARBON PA-
529 PM EDT WED SEP 28 2011

...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF LEHIGHTON...MOVING NORTH AT
25 MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AND BEAVER MEADOWS
AROUND 545 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4074 7576 4074 7578 4084 7594 4090 7600
      4091 7600 4092 7599 4095 7588 4098 7584
      4098 7582

HAYES
Local storm report, Sep 28, 6:29 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT WED SEP 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     SCHNECKSVILLE           40.68N  75.62W
09/28/2011                   LEHIGH             PA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PHI1100752

HAYES
Special weather statement, Sep 28, 6:31 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT WED SEP 28 2011

PAZ055-061-062-282330-
LEHIGH PA-MONROE PA-NORTHAMPTON PA-
631 PM EDT WED SEP 28 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT LEHIGH...MONROE AND
NORTHAMPTON COUNTIES...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF ALLENTOWN...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR NAZARETH...BATH AROUND 645
PM...BELFAST...EASTLAWN GARDENS AROUND 700 PM...BANGOR...ROSETO
AROUND 715 PM...EAST BANGOR AND PORTLAND AROUND 730 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4099 7513 4096 7514 4091 7508 4053 7536
      4064 7560 4081 7552 4082 7548 4085 7550
      4107 7538

HAYES
Special weather statement, Sep 28, 8:00 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT WED SEP 28 2011

NJZ007-PAZ055-061-062-290100-
LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
800 PM EDT WED SEP 28 2011

...STRONG THUNDERSTORMS WILL AFFECT LEHIGH...MONROE...NORTHAMPTON AND
WARREN COUNTIES...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 9 MILES NORTHWEST OF EASTON...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORMS WILL BE NEAR WIND GAP...BELFAST AROUND 815
PM...ROSETO...PEN ARGYL AROUND 830 PM...EAST BANGOR...PORTLAND AROUND
845 PM...DELAWARE WATER GAP AND DELAWARE WATER GAP AROUND 900 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4097 7490 4046 7551 4064 7583 4079 7563
      4082 7548 4088 7552 4114 7518

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:00 PM EDTSpecial Weather StatementPHILehigh, Northampton60 min
Sep 28, 8:32 PM EDTAreal Flood AdvisoryPHICarbon, Monroe89 min
Sep 28, 8:53 PM EDTSpecial Weather StatementPHIMonroe67 min
Sep 28, 9:58 PM EDTAreal Flood WarningPHICarbon, Lehigh, Monroe, Northampton12 hr
Sep 28, 10:02 PM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia8 hr
Sep 28, 11:07 PM EDTSpecial Weather StatementPHIChester53 min
Sep 29, 12:41 AM EDTSpecial Weather StatementPHICarbon, Lehigh, Northampton64 min
Sep 29, 3:34 AM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia14 hr
Sep 29, 9:54 AM EDTAreal Flood WarningPHILehigh, Northampton7 hr
Sep 29, 12:35 PM EDTSpecial Weather StatementPHIChester, Montgomery55 min
Sep 29, 1:24 PM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery66 min
Sep 29, 1:32 PM EDTAreal Flood AdvisoryPHICarbon, Monroe103 min
Sep 29, 2:25 PM EDTSpecial Weather StatementPHIPhiladelphia65 min
Sep 29, 4:44 PM EDTAreal Flood WarningPHILehigh, Northampton3 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.